# SDR 2004FA0000794

- Difficulty date: October 8, 2004
- Submitted: October 8, 2004
- Operation: General aviation
- Aircraft: N2328E
- Make and model: Beech B200
- Aircraft serial: BB1608
- Engine: Pwa PT6*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: ST3400
- Part serial: 1432
- Condition: Malfunctioned
- Location: Taws/Rmi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TAWS/RMI SHOWS SIGNIFICANT BEARING ERRORS ON HEADINGS GREATER THAN 350 DEGREES OR LESS THAN 0 DEGREES.  THIS PROBLEM WAS DISCOVERED IN FLIGHT AND VALIDATED THROUGH GROUND TESTING OF NUMEROUS UNITS.  PROBABLE CAUSE OF MALFUNCTION IS SOFTWARE.  THE ST3400 TAWS/RMI IS NOT RECOMMENDED FOR NAVIGATION AT THIS TIME.
